Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Noisy one-dimensional maps near a crisis .2. General uncorrelated weak noise|
|Authors: ||REIMANN, Peter|
|Issue Date: ||1996|
|Publisher: ||PLENUM PUBL CORP|
|Citation: ||JOURNAL OF STATISTICAL PHYSICS, 85(3-4). p. 403-425|
|Abstract: ||The escape rate for one-dimensional noisy maps near a crisis is investigated. A previously introduced perturbation theory is extended to very general kinds of weak uncorrelated noise, including multiplicative white noise as a special case. For single-humped maps near the boundary crisis at fully developed chaos an asymptotically exact scaling law for the rate is derived. It predicts that transient chaos is stabilized by basically any noise of appropriate strength provided the maximum of the map is of sufficiently large order. A simple heuristic explanation of this effect is given. The escape rate is discussed in detail for noise distributions of Levy, dichotomous, and exponential type. In the latter case, the rate is dominated by an exponentially leading Arrhenius factor in the deep precritical regime. However, the preexponential factor may still depend more strongly than any power law on the noise strength.|
|Notes: ||LIMBURGS UNIV CTR,B-3590 DIEPENBEEK,BELGIUM.|
|ISI #: ||A1996VN94200004|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.